# SDR AALA20131218010

- Difficulty date: December 18, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 41,016 hours, 19,939 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulty
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJC CREW REPORTED EMERGENCY AC BUSS RELAY CIRCUIT BREAKER K7 POPPED IN FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED SJC LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BATTERY CHARGER & BOTH SHIPS BATTERIES.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
